# SDR F3LA200800047

- Difficulty date: February 13, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N938FR
- Make and model: Airbus A319-111
- Aircraft serial: 2406
- Aircraft time: 10,791 hours, 5,272 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: 102EH2EB
- Part serial: A56023
- Condition: Inoperative
- Part time: 10,791 hours, 5,272 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, THE FLIGHT CREW REPORTED AN ECAM MESSAGE (15052) INDICATING THE CAPTAIN'S TAT SENSOR WAS INOPERATIVE.  DESTINATION AIRPORT REQUIRED TAT INFORMATION FOR ANTI-ICING OPERATIONS.  THE FLIGHT CREW RETURNED TO THE DEPARTURE AIRPORT AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS TAT SENSOR IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 34-11-18 PB 401.  OPERATIONS TEST WAS ACCOMPLISHED IN ACCORDANCE WITH AMM 30-31-00-710-001 AND TESTED GOOD.
